MathSciNet Relay Station
MathSciNet bibliographic data
MR2188592 (2007b:33005) 33B15 (11Y70 33E05)
Vidūnas, Raimundas Expressions for values of the gamma function. Kyushu J. Math. 59 (2005), no. 2, 267–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement